Couldn't find what you looking for?

TRY OUR SEARCH!

I have been diagnosed with underactive thyroid a month ago and prescribed synthroid. I have been on it ever since and some days ago I developed some strange skin tags on my groins. I don’t know what to think, is it the thyroid, the drug or could there be some other underlying cause? All the info is more than welcome

Loading...


You know what, there is a big possibility that your skin tags are caused by your hypothyroid. Both hair and skin are vulnerable to thyroid conditions. Skin can become coarse, thick, dry, or scaly. Skin tags are harmless skin growths. If it bothers you so much, you can always have them checked by a dermatologist, in order to realize what they really are and you can also have them removed if they bother you too much esthetically.
Reply

Loading...

Hypothyroidism is condition which is usually means that your thyroid gland doesn't produce enough of certain very important hormones and this condition usually makes a mess with normal chemical reactions in your body. Since you are already on synthroid it can be that the strange tags on your groins are consequence of improper dose of synthroid wasn’t established.

It is best to consult your doctor about all this because if he thinks that you should visit your dermatologist about this he will refer you. If he believes that something else is in question, like wrong dose of synthroid, maybe he will change it and maybe you will get rid of the tags which are bothering you that much.  

Reply

Loading...

metaboli syndrome or insulin resistance /diabetes/coronary disease is developing slowly,related to thyroid.
Reply

Loading...